On Proof Normalization in Linear Logic - Inria - Institut national de recherche en sciences et technologies du numérique Access content directly
Journal Articles Theoretical Computer Science Year : 1994

On Proof Normalization in Linear Logic

Guy Perrier
  • Function : Author
  • PersonId : 8101
  • IdHAL : guy-perrier


We present a proof-theoretic foundation for automated deduction in linear logic. At first, we systematically study the permutability properties of the inference rules in this logical framework and exploit these to introduce an appropriate notion of forward and backward movement of an inference in a proof. Then we discuss the naturally-arising question of the redundancy reduction and investigate the definition of the normal proof concept. We briefly consider some of the issues related to proof construction mechanization in linear logic and to the design of logic programming languages from linear logic fragments.
Fichier principal
Vignette du fichier
tcs1994.pdf (49.19 Mo) Télécharger le fichier
Origin : Files produced by the author(s)

Dates and versions

hal-01297755 , version 1 (04-04-2016)



Didier Galmiche, Guy Perrier. On Proof Normalization in Linear Logic. Theoretical Computer Science, 1994, 135 (1), pp.67-110. ⟨10.1016/0304-3975(94)00105-7⟩. ⟨hal-01297755⟩
144 View
49 Download



Gmail Facebook Twitter LinkedIn More